Wed, Mar 25|
Location is TBD
Finance, Money & Taxes: Covid-19
We will review general topics from experts on managing your finances, cash, stocks, taxes, and government support vehicles for individuals and small business owners from the US Government.
Time & Location
Mar 25, 2020, 4:00 PM – 5:00 PM GMT+1
Location is TBD
About The Event
Wednesday 25th of March 4 pm - 5:30 pm (Finance, Money & Taxes: Covid-19)
Join Zoom Meeting Link: https://us04web.zoom.us/j/559074271 Meeting ID: 559 074 271
Session 2: Finance, Money & Taxes: Covid-19 - We will review general topics from experts on managing your finances, cash, stocks, taxes, and government support vehicles for individuals and small business owners from the US Government.
Session 2 Finance: Speakers- Marco Elser (Lonsin Capital Partners, Bloomberg TV Contributor, Italy), Elizabeth Cho-Fertikh, Ph.D. (Co-Founder MEDA Angels, DC), Tina Salandra CPA (Expatriate American Tax, NYC), Paolo Zagami (Zagami Law, Italy)
15:45 GMT+1 (10:45 EST) Start time (Technical Prep for Speakers) 16:00 GMT+1 (11:00 EST) Audience Connects (5 min intro Marcel Kaminstein) 16:05 GMT+1 (11:05 EST) Marco Elser (5-10min) 16:15 GMT+1 (11:15 EST) Elizabeth Cho-Fertikh (5-10min) 16:25 GMT+1 (11:25 EST) Tina Salandra (5-10min) 16:35 GMT+1 (11:45 EST) Q&A (15min) 16:50 GMT+1 (12:00 EST) End Time (Thank You)
Rules: 3-5 experts who will speak 5 minutes each then we will take questions at the end in a Town Hall style virtual setting. Only the moderator and speaker will have microphone access. Anyone can listen or watch the call and ask questions via instant messenger to the moderator. This will be conducted via Google Hangouts Meeting and will be live-streamed to viewers and recorded for E-blast distribution to the American Club of Rome member list.